# SDR AALA20130430005

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 10,654 hours, 4,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS AT SEAT 15D MISSING.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 15D.  OPS CHECK NORMAL.
